# SDR SWAA2019061133536

- Difficulty date: June 2, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 242DF LOWER SURFACE FORWARD INBOARD CORNER LAYER CRACKED BETWEEN BS. 537.45 TO BS. 727B WITH CRUSHED CORE. / REPAIRED FLOORBOARD 242DF IAW SRM.
